標題: TOTAL COLORINGS OF GRAPHS OF ORDER 2N HAVING MAXIMUM DEGREE 2N-2
作者: CHEN, BL
FU, HL
應用數學系
Department of Applied Mathematics
公開日期: 1992
摘要: Let chi(t)(G) and DELTA(G) denote respectively the total chromatic number and maximum degree of graph G. Yap, Wang and Zhang proved in 1989 that if G is a graph of order p having DELTA(G) greater-than-or-equal-to p - 4, then chi(t)(G) less-than-or-equal-to DELTA(G) + 2. Hilton has characterized the class of graph G of order 2n having DELTA(G) = 2n - 1 such that chi(t)(G) = DELTA(G) + 2. In this paper, we charactarize the class of graphs G of order 2n having DELTA(G) = 2n - 2 such that chi(t)(G) = DELTA(G) + 2.
URI: http://hdl.handle.net/11536/3554
http://dx.doi.org/10.1007/BF02350630
ISSN: 0911-0119
DOI: 10.1007/BF02350630
期刊: GRAPHS AND COMBINATORICS
Volume: 8
Issue: 2
起始頁: 119
結束頁: 123
顯示於類別:期刊論文


文件中的檔案:

  1. A1992JK60000004.pdf